Eigenspaces of Hamming graphs and unitary Cayley graphs

Torsten Sander


In this work, the eigenspaces of unitary Cayley graphs and certain Hamming graphs are considered. It is shown that these graph classes are closely related and admit particularly simple eigenspace bases for all eigenvalues, namely bases containing vectors only with entries from the set {0, 1, −1}. A direct consequence is that the considered graph classes are integral.


eigenvalue, eigenspace, hamming graph, cayley graph

Full Text:


DOI: https://doi.org/10.26493/1855-3974.100.7f8

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications